# SDR DALA2024111510978

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 93,178 hours, 17,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 L/H WING I/B AFT FLAP UPPER SURFACE FOUND DELAMINATION 2IN TO LOWER EDGE AND 30IN TO O/B EDGE. CORRECTIVE ACTION: REPAIRED L/H WING I/B AFT FLAP UPPER SURFACE DELAMINATION AS PER B767-400 SRM 57-53-01-2R-1, SRM 51-70-10-2R-4 AND SRM 51-70-10 (0657525)
